About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 852329, 13 pages
http://dx.doi.org/10.1155/2012/852329
Research Article

Covariant Canonical Method for Yang-Mills Theory Expressed as a Constrained BF-Like Theory

Instituto de Física Luis Rivera Terrazas, Benemérita Universidad Autónoma de Puebla (IFUAP), Apartado Postal J-48, 72570 Puebla, PUE, Mexico

Received 2 March 2012; Accepted 18 May 2012

Academic Editor: Shao-Ming Fei

Copyright © 2012 Alberto Escalante and Irving García. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The covariant canonical analysis for Yang-Mills theory expressed as a BF-like action is performed. We study a BF-like action, that in spite of being the coupling of two topological terms, yield, on shell to Yang-Mills action. In addition, by using the results obtained in the covariant canonical approach we study the symmetries of the action, in particular we calculate its energy-momentum tensor obtaining the same tensor found for Yang-Mills theory; then we confirm those results by using Noether's theorem.